RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2012, Number 2(5), Pages 37–41 (Mi vkam72)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL MODELING

Nonlocal model of neoclassical economic growth Solow

V. V. Samuta, V. A. Strelova, R. I. Parovik

Branch of the Far Eastern Federal State University, 683031, Petropavlovsk-Kamchatsky, Tushkanova st., 11/1, Russia

Abstract: In generalization of the Solow model, when the change in resources in the production function described derivatives of fractional order in the sense of the Gerasimov–Caputo. As a result, we come to an important economic value - capital-labor ratio, which is characterized in stpennymi functions of Mittag–Leffler.

Keywords: Solow model, the operator Gerasimov–Caputo, function of the type Mittag–Leffler.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.18454/2079-6641-2012-5-2-37-41

Full text: PDF file (237 kB)
Full text: http://www.ikir.ru/.../article0005.html
References: PDF file   HTML file

UDC: 519.86
MSC: 00А71
Received: 14.11.2012

Citation: V. V. Samuta, V. A. Strelova, R. I. Parovik, “Nonlocal model of neoclassical economic growth Solow”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2012, no. 2(5), 37–41

Citation in format AMSBIB
\Bibitem{SamStrPar12}
\by V.~V.~Samuta, V.~A.~Strelova, R.~I.~Parovik
\paper Nonlocal model of neoclassical economic growth Solow
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2012
\issue 2(5)
\pages 37--41
\mathnet{http://mi.mathnet.ru/vkam72}
\crossref{https://doi.org/10.18454/2079-6641-2012-5-2-37-41}
\elib{http://elibrary.ru/item.asp?id=18248145}


Linking options:
  • http://mi.mathnet.ru/eng/vkam72
  • http://mi.mathnet.ru/eng/vkam/y2012/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Makarov, “On a dynamic hereditarity system that simulates the economic cycle”, Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 50–56  mathnet  crossref  crossref  mathscinet  elib
    2. S. V. Myshkin, “Ob odnom modelnom integro-differentsialnom uravnenii Bernulli”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 2(18), 59–64  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:71
    Full text:28
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019